# SDR 9607089930

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A 2.25 INCH CRACK IN THE MAIN CABIN DOOR UPPER AFT DOOR JAMB CORNER SKIN AND DOUBLER.  REPAIRED SKIN (P/N 591406-5) AND DOUBLER PER EA 99-99570.
